# SDR AALA20100412TUL02

- Difficulty date: April 12, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 44,894 hours, 15,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER INTERCOSTAL STATION 580 HAS CORROSION.  REPLACED INTERCOSTAL PER SRM 51-40-02.
